MAUDE Adverse Event Report: BIOMET 3I EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 11.5MM LENGTH

BIOMET 3I EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 11.5MM LENGTH
Catalog Number CT3111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Swelling/ Edema (4577)
Date of Event 03/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.H3 other text : summary investigation.
 
Event or Problem Description
It was reported that the patient had the implant at tooth location #11 placed at another office in july 2023.Before that, the tooth was removed and no bone graft was placed.The patient was seen for pain and swelling around the implant at site #11.The implant remained implanted and the patient was given amoxicillin due to infection.Symptoms as a result of the event: pain.Swelling.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.Correction: the initial report, mfr report number 0001038806-2024-01296 that was submitted on june 20, 2024 was submitted in error under the wrong manufacturing site.This event was initially created/submitted to fda under complaint number, (b)(4) on 6/202/24 under the wrong mfr number (0001038806-2024-01296).To correct the error, a new complaint (b)(4) was opened and this event was reported under the correct mfr number (0002023141-2024-02137).Therefore, all details related to this event will be captured under the new complaint (b)(4), mfr number (0002023141-2024-02137).The following sections have been updated: b4: date of this report.B5: event information was updated.G3: date received by manufacturer.H2: type of follow-up was updated.H10: manufacturer narrative was updated.
 
Event or Problem Description
This supplemental is being reported as a correction.This event was initially created/submitted to fda under complaint number, (b)(4) on 6/202/24 under the wrong mfr number (0001038806-2024-01296).To correct the error, a new complaint (b)(4) was opened and this event was reported under the correct mfr number (0002023141-2024-02137).Therefore, all details related to this event will be captured under the new complaint (b)(4), mfr number (0002023141-2024-02137).

Brand Name
EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 11.5MM LENGTH
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19574216
Report Number0001038806-2024-01296
Device Sequence Number19828475
Product Code DZE
UDI-Device Identifier00889024343887
UDI-Public(01)00889024343887(17)280419(10)1266118
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K142082
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCT3111
Device Lot Number1266118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/20/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient EthnicityNon Hispanic